QUT ePrints

Browse By Person: Beiko, Robert

 Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 1.

Journal Article

Beiko, Robert G., Keith, Jonathan M., Harlow, Timothy J., & Ragan, Mark A (2006) Searching for Convergence in Phylogenetic Markov Chain Monte Carlo. Systematic Biology, 55(4), pp. 553-565.
Number of citations in Scopus 37
Number of citations in Web of ScienceĀ® 36

This list was generated on Sat Oct 18 21:05:15 2014 EST.